# SDR AALA2020030359044

- Difficulty date: January 21, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,365 hours, 22,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTNANCE: CRACKED INTERCOSTAL FITTING AT FR 16 RIGHT HAND SIDE AT THE DOOR STOP #7. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
